# SDR FDEA202307011144

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,985 hours, 27,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 110082
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  901     33-50  6224     01JUL23  BSL  FACT  U  SVC CHECK, NO EMERGENCY LIGHT ON DOOR 1L (EXTRERIOR  AND INTERIOR) R/I  01JUL23 11:36   BSL U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2013-1A                             POS: 2  SRL: 110082  ON  MPN: 2013-1A              CPN: 3301128  SRL: 102539                    TAG NBR: 9I2316    FACT 01JUL23 11:36   BSL U  AMM: 33-51-07-2 REV 131.12  BATTERY PACK OF THE PWR SUPPLY M731 REPLACED IAW  AMM 33-51-07-2 REV 131.12  TEST OK
